# SDR FDEA201704211246

- Difficulty date: April 21, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK UPPER FLANGE AT STA 1180-1200 LBL 24.5. REPLACED SEAT TRACK FROM STA 1180 TO STA 1280, RBL 24.5 IAW SRM 51-40-02 REV 120 AND DRAWING 146N5130 REV C.
